# SDR AALA201707039056

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 30,582 hours, 10,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 3L EXIT COVER MISSING. REPLACED LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. (SEE AALA201707049001 FOR 3R LENS).
